RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Amari, Shun-ichi

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:456
Abstract pages:564
Full texts:176
References:36
E-mail:

http://www.mathnet.ru/eng/person35637
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/25365

Publications in Math-Net.Ru
2003
1. Sh. Amari, M. V. Burnashev, “On Some Singularities in Problems of Parameter Estimation”, Probl. Peredachi Inf., 39:4 (2003),  41–62  mathnet  mathscinet  zmath; Problems Inform. Transmission, 39:4 (2003), 352–372
2002
2. M. V. Burnashev, Sh. Amari, “On Density Estimation under Relative Entropy Loss Criterion”, Probl. Peredachi Inf., 38:4 (2002),  85–112  mathnet  mathscinet  zmath; Problems Inform. Transmission, 38:4 (2002), 323–246
2001
3. M. V. Burnashev, T. S. Han, Shun-ichi Amari, “On Some Estimation Problems with Information Constraints”, Teor. Veroyatnost. i Primenen., 46:2 (2001),  233–246  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:2 (2002), 214–225  isi
2000
4. M. V. Burnashev, Shun-ichi Amari, T. S. Han, “On some testing of hypothesis problems with information constraints”, Teor. Veroyatnost. i Primenen., 45:4 (2000),  625–638  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:4 (2001), 558–568  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019